MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR9162400
Health Effect - Clinical Code No Information (3190)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, reservoir tubing break 2" above the reinforced tubing.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.A titan otr pump, two cylinders and a reservoir were received for evaluation.Examination and testing of the returned components revealed a separation in the inlet tube of the reservoir.Testing revealed this to be a site of leakage.The separation appears to be rough and irregular, indicating sufficient stress was exerted.A separation is noted at the strain relief/inlet tube junction of the reservoir.Testing revealed this to be a site of leakage.The separation appears to be rough and irregular, indicating sufficient stress was exerted.Surface abrasion is noted on all tubes and all strain relief of the pump, and on the exhaust tube of cylinder #1.No functional abnormalities are noted with the pump, cylinder #1, or cylinder #2.Based on previous quality simulations and examination of the returned product, quality concluded that the rough and irregular surfaces associated with this separation indicates that sufficient stress(s) was exerted on the inlet tube of the reservoir to separate the site while in-vivo.A separation of this type would then allow the loss of fluid, making the device inoperable.Information received indicated that the separation near the inlet tube/strain relief junction of the reservoir occurred during the removal of the device.This separation is not associated with the cause for failure.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no additional reports or trends of this type associated with lot number 3330530.Review of nonconformances revealed no nonconformance with this lot that would have contributed to the event.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.

Brand Name
(2BO)TITAN OTR SCROT ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7428376
Report Number2125050-2018-00289
Device Sequence Number1718862
Product Code FHW
UDI-Device Identifier05708932487641
UDI-Public05708932487641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR9162400
Device Catalogue NumberESR9162400
Device Lot Number3330530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR